# SDR CA120530003

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3G2910A1631
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 233 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD BEEN SHUTDOWN, PASSENGERS DISEMBARKED AND ACFT WAS BEEN PREPARED FOR TOW BACK TO HANGAR WHEN HYDRAULIC FLUID WAS SEEN ON THE GROUND UNDER THE ACFT.  FORWARD COWLING ON THE UPPER DECK WAS OPENED AND HYDRAULIC FLUID WAS NOTED ON THE RT SIDE OF THE TRANSMISSION DECK, THE NR 2 HYDRAULIC SYS RESERVOIR WAS NOTED TO BE READING BELOW THE MINIMUM POSITION, SLIGHTLY ABOVE 50 PERCENT ON THE SIGHT GAUGE.  RAGS WERE INSERTED INTO THE DRAINS TO STOP THE FLUID FROM CONTINUING TO DRAIN OUT ONTO THE TARMAC AND ACFT WAS TOWED BACK TO HANGAR.  MAINTENANCE PERSONNEL INVESTIGATED THE ISSUE AND AFTER CONNECTING THE HYDRAULIC MULE TO THE NR 2 SYS, A PIN HOLE WAS FOUND ON THE NR 2 HYDRAULIC MODULE LINE GOING TO THE SHUT OFF VALVE FOR THE TAIL ROTOR.  THIS LINE, WHICH IS ROUTED BELOW THE AIR CONDITIONING UNIT, HAD CHAFED AGAINST IT.  A NEW LINE HAS BEEN ORDERED AND WILL BE INSTALLED BEFORE ACFT IS RETURNED TO SERVICE.
